• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Morse-Smale cascades on 3-manifolds

Russian Mathematical Surveys. 2013. Vol. 68. No. 1. P. 117-173.

This is a survey article on Morse-Smale cascades on orientable 3-manifolds. It contains results of the authors and their collaborators on topological classi cation, the relation of dynamics with the topology of the ambient manifold, criteria for embeddability in a topological ow and a sucient and necessary condition for the existence of an energy function for the cascades.